Advertisement

manuscripta mathematica

, Volume 29, Issue 2–4, pp 207–228 | Cite as

Liouville theorems for nonlinear elliptic equations and systems

  • Michael Meier
Article

Keywords

Number Theory Elliptic Equation Algebraic Geometry Topological Group Nonlinear Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    FREHSE, J., Essential selfadjointness of singular elliptic operators. Preprint no. 116 of the SFB 72, Universität Bonn (1977)Google Scholar
  2. [2]
    HILDEBRANDT, S. and WIDMAN, K.-O., Some regularity results for quasilinear elliptic systems of second order. Math. z., 142, 67–86 (1975)Google Scholar
  3. [3]
    HILDEBRANDT, S. and WIDMAN, K.-O., On the Hölder continuity of weak solutions of quasilinear elliptic systems of second order. Annali Scuola Norm. Sup. Pisa, IV, 1, 145–178 (1977)Google Scholar
  4. [4]
    HILDEBRANDT, S. and WIDMAN, K.-O., Sätze vom Liouvilleschen Typ für quasilineare elliptische Gleichungen und Systeme. Nachrichten der Akad. Wiss. Göttingen, to appearGoogle Scholar
  5. [5]
    IVANOV, A.V., Local estimates for the first derivatives of solutions of quasilinear second order elliptic equations and their application to Liouville type theorems. Seminar Steklov Inst. Leningrad, 30, 40–50 (1972). Translation in: J. Sov. Math., 4, 335–344 (1975)Google Scholar
  6. [6]
    MEIER, M., Reguläre und singuläre Lösungen quasilinearer elliptischer Gleichungen und Systeme. Dissertation, Bonn 1978Google Scholar
  7. [7]
    MORREY, C.B., Jr., Multiple Integrals in the Calculus of Variations. Springer-Verlag, Berlin-Heidelberg-New York (1966)Google Scholar
  8. [8]
    PELETIER, L.A. and SERRIN, J., Gradient bounds and Liouville theorems for quasilinear elliptic equations. Annali Scuola Norm. Sup. Pisa, IV, 5, 65–104 (1978)Google Scholar
  9. [9]
    SERRIN, J., Local behavior of solutions of quasilinear equations. Acta Math., 111, 247–302 (1964)Google Scholar
  10. [10]
    SERRIN, J., Liouville theorems and gradient bounds for quasilinear elliptic systems. Archive Rat. Mech. Anal., 66, 295–310 (1977)Google Scholar
  11. [11]
    TRUDINGER, N.S., On Harnack type inequalities and their application to quasilinear elliptic equations. Comm. Pure Appl. Math., 20, 721–747 (1967)Google Scholar
  12. [12]
    WIEGNER, M., Über die Regularität schwacher Lösungen gewisser elliptischer Systeme. Manuscripta Math., vol. 15, 365–384 (1975)Google Scholar
  13. [13]
    WIEGNER, M., Ein optimaler Regularitätssatz für schwache Lösungen gewisser elliptischer Systeme. Math. z., 147, 21–28 (1976)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Michael Meier
    • 1
  1. 1.Mathematisches InstituteUniversität BonnBonn

Personalised recommendations